Definably extending partial orders in totally ordered structures

Mathematical Logic Quarterly 60 (3):205-210 (2014)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Extending partial orders to dense linear orders.Theodore A. Slaman & W. Hugh Woodin - 1998 - Annals of Pure and Applied Logic 94 (1-3):253-261.
Noetherian varieties in definably complete structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.
Uncountable Homogeneous Partial Orders.Manfred Droste, Dugald Macpherson & Alan Mekler - 2002 - Mathematical Logic Quarterly 48 (4):525-532.
A Note on Weakly O-Minimal Structures and Definable Completeness.Alfred Dolich - 2007 - Notre Dame Journal of Formal Logic 48 (2):281-292.
Linearization of definable order relations.Vladimir Kanovei - 2000 - Annals of Pure and Applied Logic 102 (1-2):69-100.
Definably complete structures are not pseudo-enumerable.Antongiulio Fornasiero - 2011 - Archive for Mathematical Logic 50 (5-6):603-615.

Analytics

Added to PP
2015-09-03

Downloads
10 (#889,494)

6 months
1 (#448,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

Quasi-o-minimal structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
On linearly ordered structures of finite rank.Alf Onshuus & Charles Steinhorn - 2009 - Journal of Mathematical Logic 9 (2):201-239.

Add more references